Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Atrophy in left quad, knee pain, bruised knee bone, shorter left thigh. Causes and treatment?

I am a serious athlete. I have developed atrophy in my left quad with severe knee pain and am very concerned. On july 3rd I was running my best and winning 5ks - on July 5th i cannot run. I have visited an orthopedic . He believes it is a bruised knee bone. I am not so sure. My left thigh is still 2 inches smaller than my right after 2 weeks of PT. I also had a foot rash which burned a few weeks ago (from salt water or beachsand). Are there any possible answers to this problem I am having? I am 42 and healthy as a 22.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I want to see your MRI of the knee to confirm the diagnosis. It can be a ligament injury or meniscus tear. Since you are not able to walk normally your thigh is getting shorter and thinner. I would suggest you to show this to a sports medicine specialist as normal orthopaedic surgeon can miss these injuries. You can send your MRI report to me if you want as i routinely deals with such problems.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor